# SDR AALA20000586

- Difficulty date: March 20, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N291AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49303
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LEFT CUSP WEB CRACKED STATION 676-677.  INSTALLED DOUBLER PER SRM 53-01 PAGE 18.  (M)
